# SDR AALA20160812004

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 2,170 hours, 830 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 801780388013
- Part serial: 2539845297
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING APPROACH, LANDING GEAR WOULD NOT EXTEND.  GO AROUND INITIATED. QRH PROCEDURE ACCOMPLISHED WITHOUT RESOLUTION.  LANDING GEAR EXTENDED MANUALLY.  MAINTENANCE ACCOMPLISHED FUNCTIONAL CHECK OF LANDING GEAR IAW AMM 32-31-00 AND BITE CHECK OF LGCIU NR 1 AND NR 2 IAW AMM 32-69-00 WITH NO FAULTS FOUND.  R & R LANDING GEAR NORMAL CONTROL LEVER IAW AMM 32-31-11 AND LGCIU NR 1 IAW AMM 32-31-72.  OPS CHECK NORMAL IAW AMM 32-31-00.
